Logarithmic Poisson cohomology: example of calculation and application to prequantization
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. 4, pp. 623-650.

Dans cet article, nous introduisons la notion de structure d’algèbre de Poisson logarithmique et celle de structure d’algèbre de Poisson logarithmique principale. Nous montrons que les structures d’algèbre de Poisson logarithmique principale induisent une représentation du module des différentielles formelles logarithmiques par des dérivations logarithmiques principales. Grâce à cette représentation, nous introduisons la notion de cohomologie de Poisson logarithmique. Nous prouvons que cette cohomologie est isomorphe à la cohomologie de Poisson sous-jacente lorsque la structure d’algèbre de Poisson est log symplectique. Nous donnons un exemple de structure d’algèbre de Poisson logarithmique principale non log symplectique dont les deux cohomologies sont encore isomorphes. Nous montrons sur un exemple qu’en général la cohomologie de Poisson et celle de Poisson logarithmique ne sont pas toujours isomorphes. Nous montrons sur un exemple la nécessité d’ajuster les hypothèses du théorème de K. Saito définissant les formes différentielles logarithmiques. Le travail se termine par une application de la cohomologie de Poisson logarithmique à la préquantification de la structure d’algèbre de Poisson logarithmique principale ([x,y],{x,y}=x).

In this paper we introduce the notions of logarithmic Poisson structure and logarithmic principal Poisson structure. We prove that the latter induces a representation by logarithmic derivation of the module of logarithmic Kähler differentials. Therefore it induces a differential complex from which we derive the notion of logarithmic Poisson cohomology. We prove that Poisson cohomology and logarithmic Poisson cohomology are equal when the Poisson structure is log symplectic. We give an example of non log symplectic but logarithmic Poisson structure for which these cohomology spaces are equal. We give an example for which these cohomologies are different. We discuss and modify the K. Saito definition of logarithmic differential forms. This note ends with an application to a prequantization of the logarithmic Poisson algebra: ([x,y],{x,y}=x).

@article{AFST_2012_6_21_4_623_0,
     author = {Dongho, Joseph},
     title = {Logarithmic {Poisson} cohomology: example of calculation and application to prequantization},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {623--650},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 21},
     number = {4},
     year = {2012},
     doi = {10.5802/afst.1347},
     mrnumber = {3052027},
     zbl = {1254.53110},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1347/}
}
TY  - JOUR
AU  - Dongho, Joseph
TI  - Logarithmic Poisson cohomology: example of calculation and application to prequantization
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2012
DA  - 2012///
SP  - 623
EP  - 650
VL  - Ser. 6, 21
IS  - 4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1347/
UR  - https://www.ams.org/mathscinet-getitem?mr=3052027
UR  - https://zbmath.org/?q=an%3A1254.53110
UR  - https://doi.org/10.5802/afst.1347
DO  - 10.5802/afst.1347
LA  - en
ID  - AFST_2012_6_21_4_623_0
ER  - 
Dongho, Joseph. Logarithmic Poisson cohomology: example of calculation and application to prequantization. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. 4, pp. 623-650. doi : 10.5802/afst.1347. http://archive.numdam.org/articles/10.5802/afst.1347/

[1] Alekseevsky (D.), Michor (P.), Ruppert (W.).— Extensions of Lie Algebras. Erwin Schrödinger Institut fut Mathematische Physik Boltzmanngasse, 9, A-1090 Wien, Austria.

[2] Braconnier (J.).— Algèbres de Poisson, C. R. Acad. Sci. Paris Sér. A-B 284, no. 21, A1345-A1348 (1977). | MR 443000 | Zbl 0356.17007

[3] Chevalley (C.) and Eilenberg (S.).— Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63, p. 85-124 (1948). | MR 24908 | Zbl 0031.24803

[4] Deligne (P.).— Équations Différentielles à Points Singuliers Réguliers. Lecture Notes in Mathematics. Berlin. Heidelberg. New York. | Zbl 0244.14004

[5] Goto (R.).— Rozansky-Witten Invariants of log symplectic Manifolds, Contemporary Mathematics, volume 309, p. 69-84 (2002). | MR 1953353 | Zbl 1043.53039

[6] Hochschild (G.), Kostant (B.) and Rosenberg (A.).— Differential Forms On Regular Affine Algebras, Trans. Amer. Math. Soc. 102, p. 383-408 (1962). | MR 142598 | Zbl 0102.27701

[7] Huebschmann (J.).— Poisson Cohomology and quantization, J.Reine Angew. Math. 408 p. 57-113 (1990). | MR 1058984 | Zbl 0699.53037

[8] Krasilshchik (I.).— Hamiltonian cohomology of canonical algebras, (Russian), Dokl. Akad. Nauk SSSR 251, no.6, p. 1306-1309 (1980). | MR 570152 | Zbl 0454.58020

[9] Lichnerowicz (A.).— Les variétés de Poisson et leurs algèbres de Lie associées. (French) J. Differential Geometry 12, no. 2., p. 253-300 (1977). | MR 501133 | Zbl 0405.53024

[10] Lie (S.).— Theorie der Transformations gruppen (Zweiter Abschnitt, unter Mitwirkung von Prof. Dr. Friederich Engel). Teubner, Leipzig (1890).

[11] Palais (R.).— The cohomology of Lie ring, Proc. Symp. Pure Math. 3. p. 130-137 (1961). | MR 125867 | Zbl 0126.03404

[12] Rinehart (G.).— Differential forms on general commutative algebras, Trans. Amer. Math. Soc., Vol. 108, no.2, p. 195-222 (1963). | MR 154906 | Zbl 0113.26204

[13] Saito (K.).— Theory of logarithmic differential forms and logarithmic vector fields, Sec. IA, J.Fac.Sci. Univ. Tokyo. 27 p. 265-291 (1980). | MR 586450 | Zbl 0496.32007

[14] Vaisman (I.).— On the geometric quantization of Poisson manifolds, J. Math. Phys 32, p. 3339-3345 (1991). | MR 1137387 | Zbl 0749.58023

[15] Vinogradov (A.), Krasilshchik (I.).— What is Hamiltonian formalism?, (Russian), Uspehi Mat. Nauk, Vol. 30, no.1, p. 1059-1062 (1975). | MR 650307 | Zbl 0327.70006

[16] Weinstein (A.).— The local structure of Poisson manifolds, J. Differential Geometry 18, p. 523-557 (1983). | MR 723816 | Zbl 0524.58011

[17] Woodhouse (N.M.J.).— Geometric quantization, Oxford Mathematiccal Monograph, Claredon Press. Oxford, Second edition (1992). | MR 1183739 | Zbl 0747.58004

Cité par Sources :